A classification of the linear representations of the group $SL(2,\mathrm{C})$
Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1002-1005
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_5_a3,
author = {I. M. Gel'fand and M. I. Graev and V. A. Ponomarev},
title = {A classification of the linear representations of the group $SL(2,\mathrm{C})$},
journal = {Doklady Akademii Nauk},
pages = {1002--1005},
year = {1970},
volume = {194},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a3/}
}
TY - JOUR
AU - I. M. Gel'fand
AU - M. I. Graev
AU - V. A. Ponomarev
TI - A classification of the linear representations of the group $SL(2,\mathrm{C})$
JO - Doklady Akademii Nauk
PY - 1970
SP - 1002
EP - 1005
VL - 194
IS - 5
UR - http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a3/
LA - ru
ID - DAN_1970_194_5_a3
ER -
I. M. Gel'fand; M. I. Graev; V. A. Ponomarev. A classification of the linear representations of the group $SL(2,\mathrm{C})$. Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1002-1005. http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a3/